MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT SZ4/5 STD NECK SEGMENT; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY ORTHOPAEDICS INC US SUMMIT SZ4/5 STD NECK SEGMENT; HIP INSTRUMENTS : FEMORAL TRIALS
Model Number 2570-03-200
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Worn etchings.
 
Additional Manufacturer Narrative
H10 additional narrative: corrected: h6(closure codes) product complaint #
=
> pc-(b)(4).Investigation summary
=
> the instrument associated with this report was not returned.Depuy-sythes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot
=
> null device history batch
=
> null device history review
=
> null if information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT SZ4/5 STD NECK SEGMENT
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9822143
Report Number1818910-2020-07554
Device Sequence Number3188895
Product Code LXH
UDI-Device Identifier10603295143093
UDI-Public10603295143093
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2570-03-200
Device Catalogue Number257003200
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/21/2020
Supplement Date Received by Manufacturer04/09/2020
Initial Report FDA Received Date03/12/2020
Supplement Report FDA Received Date04/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1